Asymptotics of scattering frequencies with small imaginary parts for an acoustic resonator
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 28 (1994) no. 6, p. 761-780
@article{M2AN_1994__28_6_761_0,
     author = {Gadyl'shin, Rustem R.},
     title = {Asymptotics of scattering frequencies with small imaginary parts for an acoustic resonator},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {28},
     number = {6},
     year = {1994},
     pages = {761-780},
     zbl = {0819.76071},
     mrnumber = {1302423},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1994__28_6_761_0}
}
Gadyl'shin, Rustem R. Asymptotics of scattering frequencies with small imaginary parts for an acoustic resonator. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 28 (1994) no. 6, pp. 761-780. http://www.numdam.org/item/M2AN_1994__28_6_761_0/

[1] O. M. Rayleigh, 1916, The Theory of Helmholtz Resonator, Proc. of Royal Soc., London, 92, 265-275. | JFM 46.1273.03

[2] J. M. Miles, 1971, Scattering by a Spherical Cap, Journ. Acoust. Soc. of America, 50, 892-903.

[3] R. R. Gadyl'Shin, 1990, On the amplitude of oscillations in Helmholtz resonator, Dokl. Akad. Nauk. SSSR, 310, 1094-1097. | MR 1050165

[4] R. R. Gadyl'Shin, 1992, Surface potentials and the method of matched asymptotic expansions in a problem of Helmholtz resonator, Algebra i Analiz, 4 88-115. | MR 1182395 | Zbl 0787.35024

[5] P. D. Lax, R. S. Phillips, 1967, Scattering Theory, Academic Press, New York. | MR 217440 | Zbl 0186.16301

[6] J. Sanchez-Hubert, E. Sanchez-Palencia, 1989, Vibration and Coupling of Continuons Systems. Asymptotic Methods, Berlin, Springer-Verlag. | MR 996423 | Zbl 0698.70003

[7] R. R. Gadyl'Shin, 1992, The method of matched asymptotic expansions in the problem of acoustic Helmholtz resonator, Prikl. Mat. Mekh., 56, 412-418. | MR 1191827 | Zbl 0786.76075

[8]R. R. Gadyl'Shin, 1992, On influence of choice of location for hole and on its form to properties of acoustic resonator, Teor i mat. fiz., 93, 107-118. | MR 1226213

[9] R. R. Gadyl'Shin, 1992, About merged poles of an acoustic resonator, Doklady Akademii Nauk SSSR, 324, 773-776. | MR 1201688

[10] R. R. Gadyl'Shin, 1992, On system of inserted resonators, Doklady Akademii Nauk SSSR, 326, 939-942. | MR 1202315 | Zbl 0793.76079

[11] R. R. Gadyl'Shin, On quasi-stationary state of Helmholtz resonator, Prikl. Mat. Mekh. (to appear)

[12] M. D. Van Dyke, 1964, Perturbation Method in Fluid Mechanics, Academic Press, New York. | MR 176702 | Zbl 0136.45001

[13] A. H. Nayfeh, 1973, Perturbation Methods, John Wiley, New York. | MR 404788 | Zbl 0265.35002

[14] A. M. Il'In, 1989, Matched asymptotic expansions for solutions of boundary valued problems, Nauka, Moscow. | MR 1007834

[15] J. T. Beale, 1973, Scattering Frequencies of Resonators, Comm. Pure and Applied Math., 26, 549-564. | MR 352730 | Zbl 0254.35094

[16] R. M. Brown, P. D. Hislop, A. Martinez, Eigenvalues and resonances for domains with tube : Neumann boundary conditions, J. Differential equation (to appear). | MR 1310941 | Zbl 0815.35075

[17] R. R. Gadyl'Shin, On poles of acoustic resonator, Funktsional. Anal. i Prilozhen. (to appear). | MR 1264313

[18] R. R. Gadyl'Shin, 1993, On scattering frequencies of acoustic resonator, C. R. Acad. Sci. Paris Sér. I, vol. 316, 859-963. | MR 1218297 | Zbl 0774.76071

[19] S. Jimbo, Perturbation formula of eigenvalues in a singularly perturbed domain, J. Math. Soc., Japan (to appear). | MR 1206658 | Zbl 0785.35069

[20] R. R. Gadyl'Shin, Asymptotic of second eigenfrequency for System of two body connected by thin tube, Teor. i mat. fiz. (to appear).

[21] D. Colton, R. Kress, 1983, Integral Equation Methods in Scattering Theory, John Willey & Sons, New York. | MR 700400 | Zbl 0522.35001

[22] V. G. Maz'Ya, S. A. Nazarov, B. A. Plamenevsky, 1984, Asymptotical expansion of eigenvalues of boundary value problems for Laplacian, Izv. Akad. Nauk SSSR, Ser. mat., 48, 347-371. | MR 740795 | Zbl 0566.35031